# SDR 96FDEA00666

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1057.5-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON DOOR THRESHOLD STIFFENER BS 1057.5 TO 1110 WL 164 RBL 35.  INSTALLED NEW DOOR THRESHOLD STIFFENER.
